U.S. doctors online nowAsk doctors free
Lehigh Acres, FL
A 29-year-old male asked:

Tapering off of 0.5mg of kpin i took for 19 months now on day 17 of taper. i am having severe withdrawal doctor told me to kick it back up to .5mg. when will my blood reach 0.5mg of it again?he also added 25mg of sertraline which been on it 2 days.

1 doctor answer1 doctor weighed in
Dr. Hindi Mermelstein
A Verified Doctoranswered
39 years experience
Anxiety? Withdrawal?: The extraordinary difficulty you are experiencing with the taper may reflect a re-emergence of your anxiety rather that benzo withdrawal . Meds such as sertraline can be effective treating anxiety. Once symptoms are under better control ,the taper may be possible . You and your doctor can decide how to complete this crossover and whether other psychotherapeutic interventions may be helpful.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 22, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.